# SDR ASAA2022042838155

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,191 hours, 16,215 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE SPACERS # 4, 5, 7, 8, 9, AND 22 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE SPACERS # 4, 5, 7, 8, 9, AND 22 REF T/C 78472010.
